Chest Pains – Heart Attack?

I was listening to an account (second hand but from a very reliable source!) of an 80 year old man who was suffering from chest pains and tingling in his left arm. His wife let NHS 24 know that her husband is taking warfarin (a blood thinner).  He was recommended to rest and take paracetamol.  Fortunately the gentleman’s wife contacted a relation in the NHS and was advised to visit the hospital.  The gentleman’s heart attack was not serious; he was very lucky.  So, the NHS in my opinion and experience do a simply outstanding job,.  Every member of my family have worked there for some of their lives – some for all their working lives.  We the public can help by being as prepared as we can be and recognising some symptoms and knowing what to do.  Here’s the thing; a first aid course is a great way to do that.  To save a life is something very special, you can’t put a price on it.  Make a difference with a first aid course.